Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Stopped taking the pill. Having pain at the beginning of periods, spotting for a couple of days. Matter of concern?

hi, i ve been on the pill/patch for about 3 years and my period was regular but with very little bleading, more small stains . before i started on the pill i used to have heavy periods. i have stopped to take any contraceptives in May as we are hopping for a child. since i stopped taking the pill i started having pain at the beginning of my periods and few stains for 1 or 2 days. should i be worried about it?
Asked On : Sun, 30 Dec 2012
Answers:  0 Views:  7 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor